# SDR IPXA2016012898586

- Difficulty date: January 24, 2016
- Submitted: January 29, 2016
- Operation: Air carrier
- Aircraft: N336UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37857
- Aircraft time: 16,122 hours, 5,469 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Warning Light
- Condition: False Activation
- Location: Shutoff Valve
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ENGINE HPSOV ILLUMINATED ON LANDING.  PERFORMED AIR SUPPLY BITE COMPUTER IAW FIM 36-20-00-815-804 OPS TEST SATISFACTORY.
